Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Sequences of Differential Systems

Makoto Nagata
Proceedings of the American Mathematical Society
Vol. 124, No. 1 (Jan., 1996), pp. 21-25
Stable URL: http://www.jstor.org/stable/2161393
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sequences of Differential Systems
Preview not available

Abstract

Our main result deals with certain properties of the sizes of a differential system and its dual system. It represents an improvement of part of the results in Andre's G-function theory (Max-Planck-Institut, Bonn, 1989).

Page Thumbnails

  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25